# SDR SWAA2024010311357

- Difficulty date: October 16, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS663.75 AND RBL6.14 WL 173.5 AT CENTER WING BOX 2023-651802<[01] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24.;[02] REPLACED REPAIR ANGLE LOCATED BS663.75 AND RBL6.14 WL 173.5 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #111A1000 SHEET 139 REV - .SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED STEP 2 COMPLETED  RII
